# SDR VJ9800267

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT SIDE, AFT AND BELOW CABIN AIR OUTFLOW VALVE, FRAME CORRODED BEYOND LIMIT.  REMOVED STRUT AND INSTALLED NEW STRUT IAW DC9 SRM 51-10-4, 51-10-2, 51-10-3, AND 53-11-3.
